Volume 54, Number 3
Previous Issue Next Issue

Chenglong Fang & Jiang Zhou

10.4208/jms.v54n3.21.01

J. Math. Study, 54 (2021), pp. 227-249.

Preview Purchase PDF 347 9089 Abstract

Xiaona Liu, Xiangyun Xie & Yu Liu

10.4208/jms.v54n3.21.02

J. Math. Study, 54 (2021), pp. 250-261.

Preview Purchase PDF 276 8686 Abstract

Long Huang & Dachun Yang

10.4208/jms.v54n3.21.03

J. Math. Study, 54 (2021), pp. 262-336.

Preview Purchase PDF 392 9781 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard